I am allergic to penicillin, codine, sulpha, erthoymicen and now I am allergic to clindamycin and hydrocodonacetaminophen. I just learn about the clindamycin because it gave me rash all over my face. I quit taking them and it is gone but marks is still invisible. Now dentist is unable to do work on my teeth till I get something different antibiotic before any work on my teeth. Anyone can help or suggestion who is going through the same situation?
A rash on your face with clindamycin is not an allergic reaction, its a side effect. An allergic reaction is always the same, hives all over, swelling in face and neck, difficulty breathing, Clindamycin has a side effect of rash. Its very common. What about the quinolones, cipro and levaquin and there are a few others?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Dec 2009 • 1 answer
Posted 3 Dec 2013 • 2 answers
I have been bitten by my cat on my hand abou 2 wks ago. it has not healed. it is red, itchy & hurts?
Posted 9 Dec 2015 • 0 answers
Posted 9 Feb 2016 • 1 answer
Posted 17 Apr 2016 • 1 answer